# SDR MALA964840

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC636
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 2724045013
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED A CRACK IN THE PASSENGER DOOR AFT FRAME.  THEY REPAIRED THE CRACK BY REMOVING 7 INCHES OF THE FRAME AND INSTALLING A FILLER AND DOUBLER IAW FAC SRM 52-90-10.  (M)
